# SDR 05FDEA02170

- Difficulty date: August 2, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 79,356 hours, 32,223 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AYB70002
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA Y=1156 ON TEE CAP INTERNAL RT SIDE BETWEEN LONGERONS 39-40 FOUND CRACK 3 INCHES LONG.  REMOVED TEE ANGLE AND INTERNAL DOUBLER IAW SRM 53-40-00 FIG 8 VOL 1.  PERFORMED NDT INSPECTION FOUND CRACK 4.3 INCHES LONG.  REPAIRED PER SRM 53-40-00 FIG 8 VOL 1.
